# SDR SWAA2022041283814

- Difficulty date: March 14, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 312 AND BETWEEN STRINGER 5L TO STR 6L AT PASSENGER CABIN 2022-131707 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022236 ; DUE DATE: 02-JUN-22;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23;[03] PERFORMED REPAIR FRAME LOCATED BS 312 AND BETWEEN STRINGER 5L TO STR 6L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. ?SEE INDIVIDUAL SING-OFF BELLOW?;[04] CORRECTED STEP 3 PERFORMED REPAIR FRAME LOCATED BS 312 AND BETWEEN STRINGER 5L TO STR 6L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. ?SEE INDIVIDUAL SING-OFF BELOW?;[05] CORRECTED STEP 3 AND 4 PERFORMED REPAIR FRAME LOCATED BS 312 AND BETWEEN STRINGER 5L TO STR 6L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. ?SEE INDIVIDUAL SIGN-OFFS BELOW?;[06] TOOL USED EDDY CURRENT INSTRUMENT P/N NORTEC500D S/N N500X12101V022237 DUE DATE 06-OCT-22;[07] PERFORMED REPAIR FRAME LOCATED BS 312 AND BETWEEN STRINGER 5L TO STR 6L AT PASSENGER CABIN IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1. RII  ?SEE INDIVIDUAL SIGN-OFFS BELOW?
